Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

On anxozap. Has memory loss, loss of movement and mental disturbance. Alcoholic. Now?

hellow dr. my husband mr arunav bhagabati 37 years old. he was taken 9mg anxozap+30mg lifen 1 tab+half tab 300mg lithosun at a time one day before due 2 alcohol withdrowal prob. but from yestdy afternoon he was sleeping almost 24 hours and mentenly disturbe,lillte memory loss ,not feet to move, talk and doing any activity. pls suggest me what could i do for my give 2day modalert100mg.should he ok and pls help me.thank u.sangeeta.
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

It appears that your husband is on multiple psychiatric medication and he may be having other psychological problems, other than simple alcohol withdrawal alone. So, please don't make any treatment decisions on your own without the advise of a doctor. Please take him to his doctor for a review and the doctor will assess him and advise further management.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor